confused about labs and symptoms

by Della
(Gainesville,Ga.)

I had my only my uterus removed 2 yrs. ago and am on BHRT. I was originally put on 2.5 mg of Bi-estro;100 mg of progesterone;1 mg of testosterone. I felt ok but my vagina felt dry and sensitive and I had slight headaches and hip pain.Doc upped my estradiol to 5 mg.I then hadhad a stronger vagina odor and my legs hurt more.I also noticed more spider veins so I ssked to have my progesterone bumped up to 150 mg.Thid last change took my estradiol from 94.5 pg to173.6 pg;my progesterone from 10.3 ng/ml to 1.6 ng/ml;my testosterone from15.22 ng/dl to 18 ng/dl.Why did upping my progesterone make my estradiol and testosterone #s go ip and bring my progesterone down?

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...